Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Piriton overdose stomach pains

Premium Questions

Dr. Michelle Gibson James MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve pain. I started shaking uncontrollably felt like I was burning up yet was shivering cold with sever ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Ronald Schubert MD

My friend had about 100 tablets of 4mg few minutes ago... When does the symptoms start to appear ? what are they ? If he is not lying what should I do ? The tablet he has taken is Piriton . ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Arun MD

Hi I gave my boy 3mths 3ml instead of 1.5.is it harmful View answer

Answered by : Dr. Arun ( Pediatrician)
Dr.   Bonnie Berger-Durnbaugh MD

I have given my 6 month old 5ml of piriton instead of 2.5ml. Last weighted 3/4 weeks ago 15lb. She also had nurofen at the same time for teething . Given at 5.30 but woke up at 7 and played from a while ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Chintan Solanki MD

next day morning around 7 am by herself and told us that she has severe stomach pain. We admitted her in hospital by 9 am. Her pulse and BP were normal. They pumped out her stomach, gave anti toxic ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)

Public Forum Discussions

Dr. Jyothi Prakash J MD

stomach pains and shortness of breath and he collapsed and his breathing is deep and shallow and he has ...Hi I just wanted some help my boyfriend toke overdose of grandpa and dispring and compral and... View answer

Answered by : Dr. Jyothi Prakash J ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I severely overdosed on Tylenol pm in January of this year and I just started having pain in my liver and gallbladder and my stomach burns the pain is severe and when I eat I have pain on... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.   Divya Kuttikrishnan MD

. It s because, I was feeling very discomfort in my stomach like seviour pain and nausa. Later on yesterday one ... View answer

Answered by : Dr. Divya Kuttikrishnan ( General & Family Physician)
Dr. Srikanth Reddy MD

then however I ve noticed some signs that concern me. I feel minor and temporary aches and pains in my chest ... stomach cramps and my stool was looser than usual though I wouldn t call it diarreah. I... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.   Muhammed Aslam MD

Hi, well my problem is that I abuse laxatives. I overdosed today after eating a meal and took about maybe 20 + sensa laxitives and my stomach is cramping terribly. I went to the bathroom and for the last ... View answer

Answered by : Dr. Muhammed Aslam ( General & Family Physician)

Mobile Questions and Answers

Dr. Jay Patel MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and...

Dr. Shanthi.E MD

It is not a sign of overdose but a symptom of gastritis caused by excess intake.

Dr. Het Ram Bishnoi MD

Hello Due to overdoses , you may develop hyper acidity , that is main reason of pain in the stomach . Now take some antacid containing oxetacaine ,three four times . If pain is severe , you...